MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY SET LNCS NEO/ADT ADH SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY SET LNCS NEO/ADT ADH SENSOR; OXIMETER
Model Number 2329
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact h3 other text : product not returned.
 
Event or Problem Description
The customer reported that "wires in our pulse ox sensor have become exposed when attempting to change out the brown fabric sticker (replacement tape).New pulse ox sensor noted to have exposed wires when removing from package".There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the returned sensor was evaluated.The sensor was returned with missing adhesive head-tape.The internal wires were exposed as the tape was physically removed from the sensor cable.The sensor passed continuity testing, however the sensor was unable to be functionally tested due to the missing tape assembly.The customer's reported issue could not be replicated in testing.Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description

Brand Name
SET LNCS NEO/ADT ADH SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEDICAL TECHNOLOGIES (MALAYSIA) SDN BHD
lot 198512, (plo 547-b) jalan keluli 11, zon 12a
kawasan perindustrian pasir gudang 81700
MY   81700
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24736659
Report Number3019388613-2026-00111
Device Sequence Number10191838
Product Code DQA
UDI-Device Identifier10843997000922
UDI-Public(01)10843997000922(17)280801(10)25HZ4
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2329
Device Catalogue Number2329
Device Lot Number25HZ4
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age16 YR
Patient SexFemale